# SDR UALA2010072702713

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 44,383 hours, 5,289 cycles
- Engine: Pwa PW4056
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER PITOT PROBE HAS LIGHTNING STRIKES ON BASE, MARKED WITH TAPE. BLENDED MINOR DAMAGE AT MOUNTING BASE.  OK FOR SERVICE.
